You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Kakeya Problem for Simply Connected and for Star-Shaped Sets
F. Cunningham, Jr.
The American Mathematical Monthly
Vol. 78, No. 2 (Feb., 1971), pp. 114-129
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2317619
Page Count: 16
You can always find the topics here!Topics: Triangles, Vertices, Mathematical problems, Sprouting, Waist, Geometric lines, Parallel lines, Simply connected regions, Circles, Fall lines
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1971 Mathematical Association of America